# SDR REXA2016061301030

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 5,390 hours, 3,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP LIGHTING IN GALLEY AREA NEEDS TO BE RESECURED.  RESECURED AS REQUIRED, NO FURTHER ACTION REQUIRED, OK FOR SERVICE.
